RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1969, Volume 6, Issue 1, Pages 109–113 (Mi mz6903)  

Construction of an asymptotic expansion for the solution of a linear system of equations of neutral type with a small delay in the absence of a boundary layer

V. I. Rozhkov

Peoples Friendship University of Russia

Abstract: In this paper we simplify the algorithm for constructing the asymptotic expansion for the solution of a linear system of neutral type at a large distance from the origin. After using the Laplace transformation to determine the asymptotic expansion near the initial point, we succeed in reducing the problem of determining the initial conditions to the computation of the residues of certain functions for which we have recurrence formulas.

Full text: PDF file (324 kB)

English version:
Mathematical Notes, 1969, 6:1, 524–527

Bibliographic databases:

UDC: 517.9
Received: 31.05.1967

Citation: V. I. Rozhkov, “Construction of an asymptotic expansion for the solution of a linear system of equations of neutral type with a small delay in the absence of a boundary layer”, Mat. Zametki, 6:1 (1969), 109–113; Math. Notes, 6:1 (1969), 524–527

Citation in format AMSBIB
\Bibitem{Roz69}
\by V.~I.~Rozhkov
\paper Construction of an~asymptotic expansion for the solution of a~linear system of equations of neutral type with a~small delay in the absence of a~boundary layer
\jour Mat. Zametki
\yr 1969
\vol 6
\issue 1
\pages 109--113
\mathnet{http://mi.mathnet.ru/mz6903}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=249768}
\zmath{https://zbmath.org/?q=an:0188.40701}
\transl
\jour Math. Notes
\yr 1969
\vol 6
\issue 1
\pages 524--527
\crossref{https://doi.org/10.1007/BF01450258}


Linking options:
  • http://mi.mathnet.ru/eng/mz6903
  • http://mi.mathnet.ru/eng/mz/v6/i1/p109

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:160
    Full text:64
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020